# SDR DXTA200300067

- Difficulty date: July 14, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 1,831 hours, 1,422 cycles
- Engine: Pwa PW545A
- System (JASC): 3210 · Main Landing Gear
- Part: Hub Cap
- Condition: Out Of Position
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO ANTI SKID LIGHT THEN BRAKES FAILED, USED EMERGENCY BRAKE TO STOP AIRCRAFT. - NOTED LEFT WHEEL HUB CAP TRANSDUCER CLIP POSITIONED INCORRECTLY, REPOSITIONED HUB CAP.  BLED BRAKES,  OPERATIONAL CHECK GOOD.  ALL WORK DONE IAW CHAPTER 32-42-00 OF THE CITATION 560XL MM.
